Simple Search:

On the sufficient conditions of the localization of the Fourier-Laplace series of distributions from liouville classes


Citation

Ahmedov, Anvarjon A. and Rasedee, Ahmad Fadly Nurullah and Rakhimov, Abdumalik (2013) On the sufficient conditions of the localization of the Fourier-Laplace series of distributions from liouville classes. Journal of Physics: Conference Series, 435. art. no. 012016. pp. 1-9. ISSN 1742-6588

Abstract / Synopsis

In this work we investigate the localization principle of the Fourier-Laplace series of the distribution. Here we prove the sufficient conditions of the localization of the Riesz means of the spectral expansions of the Laplace-Beltrami operator on the unit sphere.


Download File

[img]
Preview
PDF (Abstract)
On the sufficient conditions of the localization of the Fourier.pdf

Download (84kB) | Preview

Additional Metadata

Item Type: Article
Divisions: Faculty of Engineering
Institute for Mathematical Research
DOI Number: https://doi.org/10.1088/1742-6596/435/1/012016
Publisher: IOP Publishing
Keywords: Fourier-Laplace series; Laplace-Beltrami operator
Depositing User: Nabilah Mustapa
Date Deposited: 13 Mar 2015 01:23
Last Modified: 17 Sep 2015 07:20
Altmetrics: http://www.altmetric.com/details.php?domain=psasir.upm.edu.my&doi=10.1088/1742-6596/435/1/012016
URI: http://psasir.upm.edu.my/id/eprint/28846
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item